Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Speight

Surfaces Meeting Porous Sets in Positive Measure

created by speight on 16 May 2017

[BibTeX]

Published Paper

Inserted: 16 may 2017
Last Updated: 16 may 2017

Journal: Israel Journal of Mathematics
Volume: 196
Number: 1
Pages: 435-460
Year: 2012

ArXiv: 1201.2376 PDF

Abstract:

Let n>2 and X be a Banach space of dimension strictly greater than n. We show there exists a directionally porous set P in X for which the set of C1 surfaces of dimension n meeting P in positive measure is not meager. If X is separable this leads to a decomposition of X into a countable union of directionally porous sets and a set which is null on residually many C1 surfaces of dimension n. This is of interest in the study of certain classes of null sets used to investigate differentiability of Lipschitz functions on Banach spaces.

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1